# SDR 06FDEA03258

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,764 hours, 28,363 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR APPROX 6 1/2" BY 6" ON NR 2 ENGINE NOSE INLET LT SIDE.  (DOT 32) REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED AND REPLACED NR 2 ENGINE LT AND RT NOSE INLET SKINS IAW SRM 51-30-02, 51-30-05, AND 51-20-04.
